# SDR HALA2023031600093

- Difficulty date: March 6, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 49,900 hours, 7,882 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 FOUND LONGITUDINAL BEAM P/N: F5347823420500 FR75-FR78 INBOARD OF Y450(LHS) CORRODED. CORRECTIVE ACTION: CORRODED LONGITUDINAL BEAM PN: F5347823420400 AT FR 75 - FR 78 INBOARD OF Y450 (LHS) REPLACED IAW SRM TASK 51-72-11-911-001 & SRM 51-42-11-801. (2672152)
